{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,28]],"date-time":"2025-10-28T10:37:35Z","timestamp":1761647855216},"reference-count":10,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2011,6]]},"abstract":"<jats:sec>\n            <jats:title>Introduction:<\/jats:title>\n            <jats:p>Minocycline is an antibiotic used for the treatment of acne. It has been associated with several autoimmune syndromes, including drug-induced lupus, autoimmune hepatitis, and vasculitis.<\/jats:p>\n          <\/jats:sec>\n          <jats:sec>\n            <jats:title>Method and Results:<\/jats:title>\n            <jats:p>We report a case of a 28-year-old previously healthy woman who developed a left sciatic mononeuropathy 2 weeks after starting minocycline for acne. Magnetic resonance imaging studies supported the localization. A biopsy of the left sural nerve revealed acute nerve large arteriole necrotizing vasculitis. Her condition improved after the withdrawal of minocycline and a course of treatment with methylprednisolone.<\/jats:p>\n          <\/jats:sec>\n          <jats:sec>\n            <jats:title>Conclusion:<\/jats:title>\n            <jats:p>This case provides further evidence that minocycline may induce a nonsystemic necrotizing vasculitis.<\/jats:p>\n          <\/jats:sec>","DOI":"10.1097\/cnd.0b013e3181ee155d","type":"journal-article","created":{"date-parts":[[2011,5,21]],"date-time":"2011-05-21T14:07:07Z","timestamp":1305986827000},"page":"231-234","update-policy":"http:\/\/dx.doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":15,"title":["Vasculitic Neuropathy Associated With Minocycline Use"],"prefix":"10.1097","volume":"12","author":[{"given":"Pariwat","family":"Thaisetthawatkul","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Robert","family":"Sundell","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Carrie E","family":"Robertson","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Peter J","family":"Dyck","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"276","reference":[{"key":"R1-5-20240808","doi-asserted-by":"crossref","first-page":"447","DOI":"10.1097\/00008480-199910000-00014","article-title":"Minocycline and autoimmunity.","volume":"11","author":"Eichenfield","year":"1999","journal-title":"Curr Opin Pediatr"},{"key":"R3-5-20240808","doi-asserted-by":"crossref","first-page":"392","DOI":"10.1016\/S0049-0172(99)80004-3","article-title":"Minocycline-induced autoimmune syndromes: an overview.","volume":"28","author":"Elkayam","year":"1999","journal-title":"Semin Arthritis Rheum"},{"key":"R4-5-20240808","doi-asserted-by":"crossref","first-page":"198","DOI":"10.1067\/mjd.2001.112218","article-title":"Perinuclear antineutrophilic cytoplasmic antibody-positive cutaneous polyarteritis nodosa associated with minocycline therapy for acne vulgaris.","volume":"44","author":"Schaffer","year":"2001","journal-title":"J Am Acad Dermatol"},{"key":"R5-5-20240808","doi-asserted-by":"crossref","first-page":"468","DOI":"10.1002\/art.21186","article-title":"Case report and review of minocycline-induced cutaneous polyarteritis nodosa.","volume":"53","author":"Culver","year":"2005","journal-title":"Arthritis Rheum"},{"key":"R6-5-20240808","first-page":"396","article-title":"Minocycline-induced cutaneous polyarteritis nodosa with antineurtrophil cytoplasmic antibodies.","volume":"13","author":"Pelletier","year":"2003","journal-title":"Eur J Dermatol"},{"key":"R7-5-20240808","doi-asserted-by":"crossref","first-page":"146","DOI":"10.1097\/RHU.0b013e3180690693","article-title":"Minocycline-induced cutaneous polyarteritis nodosa.","volume":"13","author":"Tehrani","year":"2007","journal-title":"J Clin Rheumatol"},{"key":"R8-5-20240808","doi-asserted-by":"crossref","first-page":"67","DOI":"10.1007\/s100670170108","article-title":"Minocycline-associated lupus-like syndrome with ulnar neuropathy and antiphospholipid antibody.","volume":"20","author":"Graham","year":"2001","journal-title":"Clin Rheumatol"},{"key":"R9-5-20240808","doi-asserted-by":"crossref","first-page":"329","DOI":"10.1093\/rheumatology\/40.3.329","article-title":"Minocycline-induced lupus: clinical features and response to rechallenge.","volume":"40","author":"Lawson","year":"2001","journal-title":"Rheumatology"},{"key":"R10-5-20240808","doi-asserted-by":"crossref","first-page":"130","DOI":"10.1345\/aph.1A124","article-title":"Cutaneous and systemic manifestations of drug-induced vasculitis.","volume":"36","author":"ten Holder","year":"2002","journal-title":"Ann Pharmacother"},{"key":"R11-5-20240808","doi-asserted-by":"crossref","first-page":"769","DOI":"10.1136\/ard.55.10.769","article-title":"Minocycline induced arthritis associated with fever, livedo reticularis, and pANCA.","volume":"55","author":"Elkayam","year":"1996","journal-title":"Ann Rheum Dis"}],"container-title":["Journal of Clinical Neuromuscular Disease"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.lww.com\/00131402-201106000-00005","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,8,8]],"date-time":"2024-08-08T23:13:01Z","timestamp":1723158781000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.lww.com\/00131402-201106000-00005"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011,6]]},"references-count":10,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2011]]}},"URL":"https:\/\/doi.org\/10.1097\/cnd.0b013e3181ee155d","relation":{},"ISSN":["1522-0443"],"issn-type":[{"type":"print","value":"1522-0443"}],"subject":[],"published":{"date-parts":[[2011,6]]}}}